Volkov, Yuriy Stepanovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29

Number of views:
This page:4392
Abstract pages:10231
Full texts:2607
Volkov, Yuriy Stepanovich
Doctor of physico-mathematical sciences (2006)
Speciality: 01.01.07 (Computing mathematics)
Keywords: approximation theory; numerical analysis; splines.

Publications in Math-Net.Ru
1. V. V. Bogdanov, Yu. S. Volkov, “Условия формосохранения при интерполяции кубическими сплайнами”, Mat. Tr., 22:1 (2019),  19–67  mathnet
2. Yu. S. Volkov, “Convergence of spline interpolation processes and conditionality of systems of equations for spline construction”, Mat. Sb., 210:4 (2019),  87–102  mathnet  elib; Sb. Math., 210:4 (2019), 550–564  isi  scopus
3. Yu. S. Volkov, “Изучение сходимости процессов интерполяции для сплайнов четной степени”, Sibirsk. Mat. Zh., 60:6 (2019),  1247–1259  mathnet
4. Yu. S. Volkov, “Convergence of quartic interpolation splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  67–74  mathnet  elib
5. V. M. Galkin, A. V. Bogoslovskiy, Yu. S. Volkov, “On determination of gel point”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2019, 59,  53–64  mathnet  elib
6. Yu. S. Volkov, “Example of parabolic spline interpolation with bounded Lebesgue constant”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  85–91  mathnet  elib
7. V. M. Galkin, A. V. Bogoslovskii, Yu. S. Volkov, “Vibrational viscosimetry and a numerical method for finding the gelation dynamics”, Sib. Zh. Ind. Mat., 19:4 (2016),  22–30  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:4 (2016), 474–481  scopus
8. Yu. S. Volkov, “The general problem of polynomial spline interpolation”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  114–125  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 187–198  isi  scopus
9. V. V. Bogdanov, Yu. S. Volkov, “Shape preservation conditions under interpolation by Subbotin's parabolic splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  102–113  mathnet  mathscinet  elib
10. Yu. S. Volkov, Yu. N. Subbotin, “50 years to Schoenberg's problem on the convergence of spline interpolation”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  52–67  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 222–237  isi  scopus
11. Yu. S. Volkov, V. T. Shevaldin, “Shape preserving conditions for quadratic spline interpolation in the sense of Subbotin and Marsden”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  145–152  mathnet  elib
12. Yu. S. Volkov, E. G. Pytkeev, V. T. Shevaldin, “Orders of approximation by local exponential splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  135–144  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 175–184  isi  scopus
13. Yu. S. Volkov, E. V. Strelkova, V. T. Shevaldin, “Local approximation by splines with displacement of nodes”, Mat. Tr., 14:2 (2011),  73–82  mathnet  mathscinet  elib; Siberian Adv. Math., 23:1 (2013), 69–75
14. Yu. S. Volkov, V. L. Miroshnichenko, “Approximation of Derivatives by Jumps of Interpolating Splines”, Mat. Zametki, 89:1 (2011),  127–130  mathnet  mathscinet; Math. Notes, 89:1 (2011), 138–141  isi  scopus
15. Yu. E. Anikonov, Yu. S. Volkov, S. B. Gorshkalev, E. Yu. Derevtsov, S. V. Maltseva, “Certain Criterion for the Horizontal Homogeneity of a Medium in Inverse Kinematic Problem of Seismics”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:3 (2011),  3–19  mathnet; J. Math. Sci., 195:6 (2013), 741–753
16. Yu. S. Volkov, V. V. Bogdanov, V. L. Miroshnichenko, V. T. Shevaldin, “Shape-Preserving Interpolation by Cubic Splines”, Mat. Zametki, 88:6 (2010),  836–844  mathnet  mathscinet; Math. Notes, 88:6 (2010), 798–805  isi  scopus
17. Yu. S. Volkov, “The inverses of cyclic band matrices and the convergence of interpolation processes for derivatives of periodic interpolation splines”, Sib. Zh. Vychisl. Mat., 13:3 (2010),  243–253  mathnet; Num. Anal. Appl., 3:3 (2010), 199–207  scopus
18. Yu. S. Volkov, V. L. Miroshnichenko, “Norm estimates for the inverses of matrices of monotone type and totally positive matrices”, Sibirsk. Mat. Zh., 50:6 (2009),  1248–1254  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 982–987  isi  scopus
19. Yu. S. Volkov, “On complete interpolation spline finding via $B$-splines”, Sib. Èlektron. Mat. Izv., 5 (2008),  334–338  mathnet  mathscinet
20. E. Yu. Derevtsov, I. E. Svetov, Yu. S. Volkov, “Использование $B$-сплайнов в задаче эмиссионной $2D$-томографии в рефрагирующей среде”, Sib. Zh. Ind. Mat., 11:3 (2008),  45–60  mathnet  mathscinet
21. Yu. S. Volkov, V. M. Galkin, “On the choice of approximations in direct problems of nozzle design”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  923–936  mathnet  mathscinet; Comput. Math. Math. Phys., 47:5 (2007), 882–894  scopus
22. V. V. Bogdanov, Yu. S. Volkov, “Selection of parameters of generalized cubic splines with convexity preserving interpolation”, Sib. Zh. Vychisl. Mat., 9:1 (2006),  5–22  mathnet  zmath
23. Yu. S. Volkov, “Unconditional convergence of one more middle derivative for interpolation splines of odd degree”, Dokl. Akad. Nauk, 401:5 (2005),  592–594  mathnet  mathscinet
24. Yu. S. Volkov, “Totally Positive Matrices in the Methods of Constructing Interpolation Splines of Odd Degree”, Mat. Tr., 7:2 (2004),  3–34  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 15:4 (2005), 96–125
25. V. M. Galkin, Yu. S. Volkov, “Comparison of basis functions in the direct design problem for the supersonic part of a nozzle”, Sib. Zh. Ind. Mat., 7:4 (2004),  48–58  mathnet  zmath
26. Yu. S. Volkov, “A new method for constructing cubic interpolating splines”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004),  231–241  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:2 (2004), 215–224
27. Yu. S. Volkov, “On estimation of entries of a matrix inverse to a cyclic band matrix”, Sib. Zh. Vychisl. Mat., 6:3 (2003),  263–267  mathnet  zmath
28. Yu. S. Volkov, “Nonnegative Solutions to Systems with Symmetric Circulant Matrix”, Mat. Zametki, 70:2 (2001),  170–180  mathnet  mathscinet  zmath; Math. Notes, 70:2 (2001), 154–162  isi
29. Yu. S. Volkov, “Best Error Bounds for the Derivative of a Quartic Interpolation Spline”, Mat. Tr., 1:2 (1998),  68–78  mathnet  mathscinet  zmath; Siberian Adv. Math., 9:2 (1999), 140–150
30. Yu. S. Volkov, V. L. Miroshnichenko, “Constructing a mathematical model of a universal characteristic for a radial-axial hydroturbine”, Sib. Zh. Ind. Mat., 1:1 (1998),  77–88  mathnet  zmath

31. Yu. S. Volkov, V. L. Miroshnichenko, S. I. Fadeev, “Splines as a geometric modeling tool (to the 80 anniversary of the birth of Yu. S. Zav'yalov)”, Sib. Èlektron. Mat. Izv., 8 (2011),  11–16  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020